Long memory in economics : discussion and comments
Journal de la société française de statistique, Tome 140 (1999) no. 2, p. 91-96
@article{JSFS_1999__140_2_91_0,
     author = {Taqqu, Murad S.},
     title = {Long memory in economics : discussion and comments},
     journal = {Journal de la soci\'et\'e fran\c caise de statistique},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {140},
     number = {2},
     year = {1999},
     pages = {91-96},
     language = {en},
     url = {http://www.numdam.org/item/JSFS_1999__140_2_91_0}
}
Taqqu, Murad S. Long memory in economics : discussion and comments. Journal de la société française de statistique, Tome 140 (1999) no. 2, pp. 91-96. http://www.numdam.org/item/JSFS_1999__140_2_91_0/

Abry P. & Veitch D. (1998), ' Wavelet analysis of long range dependent traffic', IEEE Transactions on Information Theory 44(1), 2-15. | MR 1486645 | Zbl 0905.94006

Abry P., Flandrin P., Taqqu M. S. & Veitch D. (2001), Self-similarity and long-range dependence through the wavelet lens, in P. Doukhan, G. Oppenheim &; M. S. Taqqu, eds, 'Long-range Dependence : Theory and Applications', Birkhäuser. Preprint. | MR 1956041 | Zbl 1029.60028

Abry P., Flandrin P., Taqqu M. S. &, Veitch D. (2000), Wavelets for the analysis, estimation and synthesis of scaling data, in K. Park & W. Willinger, eds, 'Self-Similar Network Traffic and Performance Evaluation', Wiley (Interscience Division), p. 39-88.

Dahlhaus R. (1989), ' Efficient parameter estimation for self similar processes', The Annals of Statistics 17(4), 1749-1766. | MR 1026311 | Zbl 0703.62091

Fox R. & Taqqu M. S. (1986), ' Large-sample properties of parameter estimates for strongly dependent stationary Gaussian time series', The Annals of Statistics 14, 517-532. | MR 840512 | Zbl 0606.62096

Geweke J. & Porter-Hudak S. (1983), ' The estimation and application of long memory time series models', Journal of Time Series Analysis 4, 221-238. | MR 738585 | Zbl 0534.62062

Giraitis L. & Leipus R. (1990), ' Functional CLT for non-parametric estimates of the spectrum and change-point problem for a spectral function', Lithuanian Mathematical Journal 30, 302-322. | MR 1091650 | Zbl 0761.62123